MathSciNet Relay Station
MathSciNet bibliographic data
MR963029 58F15 (34D30)
Fusco, Giorgio; Oliva, Waldyr Muniz Jacobi matrices and transversality. Proc. Roy. Soc. Edinburgh Sect. A 109 (1988), no. 3-4, 231–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement